# SDR R61A201807060742

- Difficulty date: June 25, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 28,300 hours, 22,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SHEAR PANEL BETWEEN FR87 AND FR88 HAS CORROSION. REMOVED DAMAGED CENTER SHEAR PANEL BETWEEN FR87 AND FR88. LOCATED, DRILLED AND INSTALLED NEW CENTER SHEAR PANEL BETWEEN FR87 AND FR88. REF SRM 51-40-08. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
